# SDR R61A201404190582

- Difficulty date: April 19, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N167HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000173
- Aircraft time: 15,254 hours, 9,692 cycles
- Engine: Ge CF3410E5A1
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Rub Strip
- Part number: 3412311505
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT ENGINE OTBD FAN COWL UPPER METALLIC STRIP WORN AND CORRODED.  MX R & R LT ENGINE OTBD FAN COWL UPPER METALLIC STRIP IAW SRM 51-41-02, PN 341-2311-505, RUB STRIP.
